Recent Topics in Differential and Analytic Geometry

Editor(s) T. Ochiai

Adv. Stud. Pure Math., 18.1: 443pp. (1990). DOI: 10.2969/aspm/01810000
TABLE OF CONTENTS
View All Abstracts +
Advanced Studies in Pure Mathematics Vol. 18.1, - (1990).
H. Morikawa , M. Nagata
Advanced Studies in Pure Mathematics Vol. 18.1, - (1990).
T. Ochiai
Advanced Studies in Pure Mathematics Vol. 18.1, - (1990).
Advanced Studies in Pure Mathematics Vol. 18.1, - (1990).
Part I [A] — Topics in Complex Differential Geometry
Ngaiming Mok
Advanced Studies in Pure Mathematics Vol. 18.1, 1-141 (1990). https://doi.org/10.2969/aspm/01810001
Part I [B] — Collapsing of Riemannian Metrics
Kenji Fukaya
Advanced Studies in Pure Mathematics Vol. 18.1, 143-238 (1990). https://doi.org/10.2969/aspm/01810143
Part II
Ichiro Enoki
Advanced Studies in Pure Mathematics Vol. 18.1, 239-249 (1990). https://doi.org/10.2969/aspm/01810239
Akito Futaki, Kenji Tsuboi
Advanced Studies in Pure Mathematics Vol. 18.1, 251-270 (1990). https://doi.org/10.2969/aspm/01810251
Mitsuhiro Itoh
Advanced Studies in Pure Mathematics Vol. 18.1, 271-281 (1990). https://doi.org/10.2969/aspm/01810271
Atsushi Kasue
Advanced Studies in Pure Mathematics Vol. 18.1, 283-301 (1990). https://doi.org/10.2969/aspm/01810283
Masahiro Kimura
Advanced Studies in Pure Mathematics Vol. 18.1, 303-320 (1990). https://doi.org/10.2969/aspm/01810303
Ryoichi Kobayashi
Advanced Studies in Pure Mathematics Vol. 18.1, 321-326 (1990). https://doi.org/10.2969/aspm/01810321
Norihito Koiso
Advanced Studies in Pure Mathematics Vol. 18.1, 327-337 (1990). https://doi.org/10.2969/aspm/01810327
Toshiki Mabuchi
Advanced Studies in Pure Mathematics Vol. 18.1, 339-358 (1990). https://doi.org/10.2969/aspm/01810339
Toshiki Mabuchi
Advanced Studies in Pure Mathematics Vol. 18.1, 359-384 (1990). https://doi.org/10.2969/aspm/01810359
Hiraku Nakajima
Advanced Studies in Pure Mathematics Vol. 18.1, 385-396 (1990). https://doi.org/10.2969/aspm/01810385
Takashi Nitta
Advanced Studies in Pure Mathematics Vol. 18.1, 397-416 (1990). https://doi.org/10.2969/aspm/01810397
Ken-ichi Sugiyama
Advanced Studies in Pure Mathematics Vol. 18.1, 417-443 (1990). https://doi.org/10.2969/aspm/01810417
Back to Top